# SDR 2013FA0000246

- Difficulty date: April 25, 2013
- Submitted: April 25, 2013
- Operation: General aviation
- Aircraft: N396JA
- Make and model: Diamon DA20-C1
- Aircraft serial: C0211
- Aircraft time: 3,286 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Part number: 2032200800
- Condition: Cracked
- Location: Nose Gear
- Part time: 3,286 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR FORK FAILURE AFTER MIGRATION OF AXLE BOLT.  SUBSEQUENT LOSS DO TO THE LOSS OF LOCK NUT (NYLON SELF LOCKING NUT).  THIS BOLD BE REPLACED WITH A DRILLED SHANK BOLT AND INCORPORATE A CASTELLATED NUT AND COTTER PIN TO GUARD AGAINST THIS TYPE OF LOSS.
